It is currently Mon Aug 21, 2017 4:34 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 11 posts ] 
Author Message
PostPosted: Thu Aug 28, 2014 3:07 pm 
Offline
3 Months or More
3 Months or More

Joined: Thu Apr 10, 2014 1:37 pm
Posts: 96
I've been on subs for about 5 months now and am just now starting to have issues in the bedroom. I don't want to be too graphic but is anyone else having problems keeping an erection? I'm sorry if this is not a topic that should be spoken of here but just wondering. I feel bad because my wife of course is starting to question her ability and I assure her, that it's not her and I'm totally into her. Does viagara work while on subs? Any help would be appreciated.

I'm not sure why I'm just now starting to have issues with this.

Thanks.


Top
 Profile  
 
PostPosted: Thu Aug 28, 2014 3:24 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Opiates are known to affect testosterone in men. Get your T levels checked.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
PostPosted: Fri Aug 29, 2014 3:06 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
I've seen many people post about sexual problems on Suboxone over the years. Usually it's lack of libido for both men and women, erectile problems in men, and often inability to achieve orgasm in women (and sometimes men).


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Aug 30, 2014 7:58 am 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Dec 17, 2009 8:58 pm
Posts: 322
Everything Lilly wrote plus , maybe you could taper down a bit on your dosage ( most can and not feel a thing ) , I'm not a sex expert but maybe it's time to spice things up a bit , or don't have sex as often , don't give up, you can be on Suboxone and do the nasty ( love the nasty ) Mike


Top
 Profile  
 
PostPosted: Sat Aug 30, 2014 9:09 am 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1315
Dropping dosage will in deed cut back most side effects. Like Painter said..
Good to see you back mike. Blast from the past...


Top
 Profile  
 
PostPosted: Sat Aug 30, 2014 2:56 pm 
Offline
Average Poster
Average Poster

Joined: Sat Aug 30, 2014 2:07 pm
Posts: 7
Same here. Hard to tell if the lower sex drive is due to my getting older, due to sub, or as I suspect, both. Easiest way to fix it? Temporarily cut your dose down - I take my dose twice a day - sometimes three. I take part of it in the AM when I get up, part in the late afternoon around 5:00PM before heading out from work, a dose after dinner. If I take all of my doses together they just don't last the the day. I am on a low dose so that might explain why I need to take multiples a day.

Anyhow - if you can divide up like me, cut your AM dose by half, and one of your later doses by half, then wait until around 9-10, have a beer or glass of wine, and something to energize you - maybe CocaCola, whatever to get your blood pressure higher.

This helps about 50% of the time for me - and get your significant other to do some really nice kissing...that helps me a lot - to force the blood flowing and then everything seems to work fine.

The hardest thing I fine is "initiating" sex - I almost never do that since being on Sub - its always a catalyst that needs to start it now. But once that catalyst occurs, I am good to go just the same as wlays - sub doesn't change that.


Top
 Profile  
 
PostPosted: Sat Aug 30, 2014 6:22 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Dec 17, 2009 8:58 pm
Posts: 322
Sublongtime , this the 2nd time I'm following you .... "Nice kissing " WOW ^%€£¥#


Top
 Profile  
 
PostPosted: Sat Aug 30, 2014 9:15 pm 
Offline
Average Poster
Average Poster

Joined: Sat Aug 30, 2014 2:07 pm
Posts: 7
Yeah - what can I say man. Kissing just does it for me...guess that's not a very manly thing to say :oops:


Top
 Profile  
 
PostPosted: Tue Sep 02, 2014 3:56 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1544
and if the kissing fails for some reason... Viagra DOES help, whether the problem is caused by buprenorphine, age, or something else. 'Mature' men can be distracted by the fear that they won't 'perform'... and that distraction impairs performance. Viagra and similar meds will allow a man to get 'good to go' from a stiff wind (pun intended-- sorry!). Sometimes that little bit of added confidence makes all the difference.


Top
 Profile  
 
   
PostPosted: Fri Sep 05, 2014 10:38 am 
Offline
Average Poster
Average Poster

Joined: Tue Sep 02, 2014 11:31 am
Posts: 13
I can certainly relate to the partial sexual dysfunction when it comes to buprenorphine. Other opioids always extended the orgasm threshold for me, and maybe made it slightly more difficult to maintain an erection if there was a prolonged period of no stimulation, but I can definitely attribute more profound hyposexuality to using buprenorphine.

If the definition of a pathology originates from the variation of the definition of normality, then as a 23-year-old in bed with an unarguably gorgeous babe who doesn't even want to initiate sex, there's clearly a dysfunction of SOME sort here! There's certainly no denying that given all that buprenorphine has done/is doing for my life is worth such a sacrifice though. And it's still not impossible to have and enjoy sex (haha... since Dr. Junig set the precedent for a a pun, I'll have to make one as well; something about having one's c*** and eating it too...).

Mainly, I have trouble initiating sex as someone else here said, although, in many ways this has been somewhat beneficial, as not having the desire to initiate has subconsciously persuaded my partner to be more interested in doing so herself! Plus, there's just something heroic (not in the Bayer sense!) about being able to last longer than 45 minutes of continual stimulation while the lady is left shivering in orgasmic bliss time after time!

In closing, don't fret about permanently losing any of your sex drive or testosterone. I have found several studies confirming that buprenorphine can intermittently have a negative effect on testosterone, but that's the case with any opioid; it isn't specific to buprenorphine, and even more importantly, it's not a permanent effect! When you stop using buprenorphine, you'll return to normal before you can even recognize it. Even after having a tough evening of buprenorphine causing my dick to be, well, a DICK (ha), if I go around 36 - 48 hours of not taking anymore, I'll already notice a difference in sexual performance so that's how quickly your endocrine system will restore itself!

If you need some help and your wife doesn't have the right lips to give you that "NICE kissing" like sublongtime's does, the Viagra should provide some proper assistance as Dr. Junig mentioned. Buprenorphine only blocks the mu-opioid receptor (and the kappa, I believe) from other opioids. It will have no effect on a cardiovascular drug like sildenafil (Viagra). It just increases blood flow to the pelvic region (and to other areas also. Would you believe that it's used for pulmonary hypertension as well??)

Best of luck,
Taylor


Top
 Profile  
 
PostPosted: Thu Sep 18, 2014 10:15 am 
Offline
3 Months or More
3 Months or More

Joined: Thu Apr 10, 2014 1:37 pm
Posts: 96
Thank you everyone for the reassurance. I have cut my dose down and it did help a lot. My wife definitely does the nice kissing, which I agree, love that stuff! I tell ya what, I do love the fact that it does take a while for me to go, so she does squirm and shiver a lot more now lol. Thanks again all, I have returned to normal, as long as I take my dose early in the day. Viagra was amazing too! Great stuff! have a good day all!

Steve


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 11 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group